# SDR DALA2016112109076

- Difficulty date: July 31, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 72,865 hours, 32,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 31-32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 41L, FRAMES 31 TO 32.  REPAIRED THE STRINGER IAW  ER/A.
